On The Lq dimensions of measures on Heuter-Lalley type self-affine sets
MetadataShow full item record
We study the Lq-dimensions of self-affine measures and the Käenmäki measure on a class of self-affine sets similar to the class considered by Hueter and Lalley. We give simple, checkable conditions under which the Lq-dimensions are equal to the value predicted by Falconer for a range of q. As a corollary this gives a wider class of self-affine sets for which the Hausdorff dimension can be explicitly calculated. Our proof combines the potential theoretic approach developed by Hunt and Kaloshin with recent advances in the dynamics of self-affine sets.
Fraser , J M & Kempton , T 2018 , ' On The L q dimensions of measures on Heuter-Lalley type self-affine sets ' , Proceedings of the American Mathematical Society , vol. 146 , no. 1 , pp. 161-173 . https://doi.org/10.1090/proc/13672
Proceedings of the American Mathematical Society
© 2017, American Mathematical Society. This work has been made available online in accordance with the publisher’s policies. This is the author created, accepted version manuscript following peer review and may differ slightly from the final published version. The final published version of this work is available at https://doi.org/10.1090/proc/13672
DescriptionThe authors were financially supported by an LMS Scheme 4 Research in Pairs grant. The second author also acknowledges financial support from the EPSRC grant EP/K029061/1, and the first author acknowledges financial support from a Leverhulme Trust Research Fellowship (RF-2016-500).
Items in the St Andrews Research Repository are protected by copyright, with all rights reserved, unless otherwise indicated.